Cookies?
Library Header Image
LSE Research Online LSE Library Services

Multivariate utility maximization with proportional transaction costs and random endowment

Benedetti, Giuseppe and Campi, Luciano (2012) Multivariate utility maximization with proportional transaction costs and random endowment. SIAM Journal on Control and Optimization, 50 (3). pp. 1283-1308. ISSN 0363-0129

Full text not available from this repository.
Identification Number: 10.1137/110831064

Abstract

In this paper we deal with a utility maximization problem at finite horizon on a continuous-time market with conical (and time varying) constraints (particularly suited to modeling a currency market with proportional transaction costs). In particular, we extend the results in [L. Campi and M. Owen, Finance Stoch., 15 (2011), pp. 461--499] to the situation where the agent is initially endowed with a random and possibly unbounded quantity of assets. We start by studying some basic properties of the value function (which is now defined on a space of random variables), and then we dualize the problem following some convex analysis techniques which have proven very useful in this field of research. We finally prove the existence of a solution to the dual and (under an additional boundedness assumption on the endowment) to the primal problem. The last section of the paper is devoted to an application of our results to utility indifference pricing.

Item Type: Article
Official URL: http://dx.doi.org/10.1137/110831064
Additional Information: © 2012 Society for Industrial and Applied Mathematics
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 11 Sep 2013 08:13
Last Modified: 20 Feb 2019 10:15
URI: http://eprints.lse.ac.uk/id/eprint/49730

Actions (login required)

View Item View Item